# SDR DALA1224563209

- Difficulty date: April 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND RT AFT PASSENGER DOOR SILL BEAM UPPER SURFACE FROM FR66 TO FR68 & GIRT BAR ATTACH HOLES CORRODED.  BLENDED AREA IAW A320 SRM51-74-00 DIM.L=2.0"W=0.400" D=0.072" FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-41-14- FIG 101.  REPLACED DOOR SILL IAW A320 SRM 51-42-11 & SRM 51-44-11.
